# SDR UIEA201901313061

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,032 hours, 20,169 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE INLET THERMAL ANTI - ICE VALVE STATUS MESSAGE ( RESET IN REF TO AMM 30-21-00-201-001, OPS CHECK NORMAL  )
